# SDR 08FDEA02655

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: A003002600000
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON; AFT CENTER PYLON ATTACH BEARING HAS PLAY IN ALL DIRECTIONS.  REMOVED AND INSTALLED A NEW BEARING ASSEMBLY REF A300-600 AMM 54-51-75-4.
